Correlation inequalities of GKS type for the Potts model
Mathematics and Mechanics of Complex Systems
Mathematical Sciences Publishers
MetadataShow full item record
Grimmett, G. (2016). Correlation inequalities of GKS type for the Potts model. Mathematics and Mechanics of Complex Systems, 4 (3-4), 327-334. https://doi.org/10.2140/memocs.2016.4.327
Correlation inequalities are presented for ferromagnetic Potts models with external field, using the random-cluster representation of Fortuin and Kasteleyn, together with the FKG inequality. These results extend and simplify earlier inequalities of Ganikhodjaev and Razak, and also of Schonmann, and include GKS-type inequalities when the spin space is taken as the set of q-th roots of unity.
Griffiths inequality, GKS inequality, Ising model, Potts model, random-cluster model, angular spins
This work was supported in part by the Engineering and Physical Sciences Research Council under grant EP/I03372X/1.
Embargo Lift Date
External DOI: https://doi.org/10.2140/memocs.2016.4.327
This record's URL: https://www.repository.cam.ac.uk/handle/1810/254942